# SDR SWAA2023100604642

- Difficulty date: September 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 43 (WL 167)<[01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#44292; DUE 03NOV23;[02] AUDIT C/W;[03] REMOVED DAMAGED ANGLE; FABRICATED AND INSTALLED REPAIR IAW SRM 57-10-10-2R-5;[04] VERIFIED JOB IS COMPLETE;[05] VERIFIED STEPS 3 AND 4;[06] AUDIT C/W
